GLOTAMUC® - Powder for oral use
Box of 20 sachets of 1.5 grams.
Each sachet contains:
Active ingredient: Acetylcysteine 200 mg.
MECHANISM OF ACTION
Acetylcysteine may decrease the viscosity of secretions by splitting of disulphide bonds in mucoproteins. It also promotes the detoxification of an intermediate paracetamol metabolite which is used in the management of paracetamol overdosage.
It is a mucolytic indicated in the following cases: acute cough associated with excessive or viscous mucus, acute and chronic bronchitis, laryngopharyngitis, sinusitis paranasalis & exudative serous otitis media.
DOSAGE AND ADMINISTRATION
Adults and children from 7 years old and older: take 1 sachet each time, three times a day.
Children from 2 to 7 years old: take 1 sachet, twice a day.
Children aged under 2 years: not recommended.
Disolve one sachet in ½ glass of water.
Patients with hypersensitivity to acetylcysteine and any other ingredient of this product.
Patients with gastroduodenal ulcer, history of asthma, phenylketonuria.
Children aged under 2 years.
WARNINGS AND PRECAUTIONS
Should not use this product with any other product containing acetylcysteine.
Patients with history of allergic treated with acetylcysteine must be closely observed for risks of asthma; if bronchospasm is developed, bronchodilator aerosols such as salbutamol (sort-active and selective β2-adrenergic) or ipratropium (antimuscarinic) must be used and acetylcysteine therapy must be immediately discontinued.
An excessive bronchial phlegm may occur when treated with acetylcysteine, it should be withdrawn in case of reduced ability to cough.
Use in pregnant and breast-feeding women: Acetylcysteine is safe and may be used for pregnant women and nursing mothers.
Effects on the ability to drive or operate machinery: Since acetylcysteine may cause drowsiness, it should be used with caution when driving or operating machinery.
ADVERSE DRUG REACTIONS
There are usual adverse effects such as, diarrhoea, itching, erythema, urticaria, headache.
Commonly, ADR > 1/100
Occasionally, 1/1000 < ADR < 1/100
Drowsiness, headache, tinnitus.
Stomatitis, runny nose.
Rarely, ADR < 1/1000
Bronchospasm with systemic anaphylactic reaction.
Stop use and ask a doctor if bronchospasm occurs.
Inform your physician in case of any adverse reaction related to drug use.
INTERACTIONS WITH OTHER MEDICINE AND OTHER INTERACTIONS
Drug interactions of this product has not been reported.
OVERDOSE AND TREATMENT
Symptoms: There are no reports of overdosage with oral acetylcysteine. There have been reports of overdosage when using intravenous acetylcysteine for treatment of acetaminophen poisoning. Symptoms of overdosage are similar to those of anaphylaxis (rash, pruritis, flushing, nausea, vomiting, angioedema, tachycardia, bronchospasm, hypotension…) but have been more severe. Hypotension appears to be a major symptom of overdosage. Other symptoms include respiratory depression, hemolysis, DIC (disseminated intravascular coagulation) and renal failure. Death has occurred in patients receiving an overdosage of acetylcysteine while being treated for acetaminophen poisoning.
Treatment: Symptomatic treatment is primarily indicated.
DOSAGE FORMS AND PACKAGING AVAILABLE
Box of 20 sachets of 1.5 grams.
STORAGE CONDITION: store at the temperature not more than 30oC, in a dry place, protect from light.
SHELF-LIFE: 24 months from manufacturing date.
KEEP OUT OF REACH OF CHILDREN
READ CAREFULLY THE LEAFLET BEFORE USE
FOR MORE INFORMATION, CONSULT YOUR PHYSICIAN
Manufactured by: GLOMED PHARMACEUTICAL Co., Inc.
Address: 35 Tu Do Boulevard, Vietnam – Singapore Industrial Park, Thuan An Town, Binh Duong Province.
Tel: 0650.3768824; Fax: 0650.3769095.